lol I love this board !

Options
Cafewoman53
Cafewoman53 Member Posts: 735 Member
I just wrote this long-winded post and when I previewed it , it disappeared ! How funny ! Anyway what I had to say can be summed up with:

Has anyone been on Avastin alone and gotten very tired ?

and

I love you all thanks for your support !

Colleen

Comments

  • clamryn
    clamryn Member Posts: 508
    Options
    Avastin alone
    Hi Colleen, I am on Avastin alone and have had two infusions. I will be getting my next one on Tuesday of next week. I get it every 3 weeks. First time was a 90 minutes drip and 2nd one was a 60 minute drip. From here on out it will be 30 minutes.

    In answer to your question, I have been getting tired a lot. I just told my daughter the other day that I sure have been sleeping a lot. And before that I was pretty energetic.

    Linda
  • anicca
    anicca Member Posts: 334 Member
    Options
    OT: Long post trick
    When I need to write a long post, I do it in a text editor such as Notepad. Then I can copy and paste into the message board and still have my text if the board loses it.
  • Cafewoman53
    Cafewoman53 Member Posts: 735 Member
    Options
    Thanks
    I was soo tired I figured it had to be from the Avastin, my dosing schedule sounds like it is the same as yours Linda.

    That is a good idea to copy and paste the post, it is funny though it only happens when I write a long well thought out post but it seems like the computer has it's own idea of what is a publish-worthy post !

    Colleen